Clinical practice and cases in emergency medicine · 2026
Emergency Department Presentation of Duloxetine-induced Acute Extrapyramidal Symptoms: A Case Report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Shulby Michael W, Powell Christina M
Аннотация
INTRODUCTION: Duloxetine, a serotonin-norepinephrine reuptake inhibitor, has been associated with extrapyramidal symptoms and tardive syndromes; however, such adverse reactions are rare and remain sparsely documented, particularly in the setting of non-psychiatric use.
CASE REPORT: A young, healthy, active-duty military service member developed acute extrapyramidal symptoms-restlessness, dystonic movements, and acute dystonia-shortly after initiating duloxetine for postsurgical neuropathic pain.
CONCLUSION: This case highlights the need for vigilance regarding movement disorders in patients prescribed duloxetine, even in the absence of psychiatric comorbidity or antipsychotic exposure.
CASE REPORT: A young, healthy, active-duty military service member developed acute extrapyramidal symptoms-restlessness, dystonic movements, and acute dystonia-shortly after initiating duloxetine for postsurgical neuropathic pain.
CONCLUSION: This case highlights the need for vigilance regarding movement disorders in patients prescribed duloxetine, even in the absence of psychiatric comorbidity or antipsychotic exposure.